# SDR ASOA201200060

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD SUPPORT NUTPLATE ANGLE CORRODED.  REMOVED LIGHT CORROSION, FOUND TO BE WITH IN LIMITS IAW SRM 51-21-06-001-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, 25-16-001-001-A01.
